ITP OpenIR  > 理论物理所2014年知识产出
Stable knots in the trapped Bose-Einstein condensates
Liu, YK; Feng, SP; Yang, SJ; Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.
2014
发表期刊EPL
ISSN0295-5075
卷号106期号:5页码:50005
摘要The knot of the spin-texture is studied within the two-component Bose-Einstein condensates which are described by the nonlinear Gross-Pitaevskii equations. We start from the noninteracting equations including an axisymmetric harmonic trap to obtain an exact solution, which exhibits a nontrivial topological structure. The spin-texture is a knot with an integral Hopf invariant. The stability of the knot is verified by numerically evolving the nonlinear Gross-Pitaevskii equations along imaginary time. Copyright (C) EPLA, 2014
部门归属[Liu, Yong-Kai
关键词Extended Brs Symmetry Higgs-kibble Model Superfield Formulation Gauge-theories Renormalization Quantization Operator
学科领域Physics
DOI10.1209/0295-5075/106/50005
URL查看原文
收录类别SCI
语种英语
WOS记录号WOS:000339151800005
引用统计
被引频次:3[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15746
专题理论物理所2014年知识产出
通讯作者Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.
推荐引用方式
GB/T 7714
Liu, YK,Feng, SP,Yang, SJ,et al. Stable knots in the trapped Bose-Einstein condensates[J]. EPL,2014,106(5):50005.
APA Liu, YK,Feng, SP,Yang, SJ,&Yang, SJ .(2014).Stable knots in the trapped Bose-Einstein condensates.EPL,106(5),50005.
MLA Liu, YK,et al."Stable knots in the trapped Bose-Einstein condensates".EPL 106.5(2014):50005.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Stable knots in the (1072KB)期刊论文出版稿开放获取CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, YK]的文章
[Feng, SP]的文章
[Yang, SJ]的文章
百度学术
百度学术中相似的文章
[Liu, YK]的文章
[Feng, SP]的文章
[Yang, SJ]的文章
必应学术
必应学术中相似的文章
[Liu, YK]的文章
[Feng, SP]的文章
[Yang, SJ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。